# SDR UIEA2022101401138

- Difficulty date: October 14, 2022
- Submitted: October 17, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 112,395 hours, 20,184 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Smoke Detector
- Part number: PPC120000
- Part serial: 76137
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, N
- Precautionary procedure: A, J

## Discrepancy

FIRE LOWER CARGO AFT WARNING CAME ON PASSING 6000' ON CLIMB AND WENT AWAY.  PRIOR TO ACCOMPLISHING QRH AGAIN, CAME ON DURING DESCENT AROUND 4000' AND WENT AWAY PRIOR TO QRH.( INSTALLED SMOKE DETECTOR LWR AFT 2B PER AMM 26-16-01-401-008. PROCEDURE TEST PER AMM 26-16-01-864-018. OPS CHECK GOOD. NO DEFECTS NOTED )
